# SDR SWAA2025092918742

- Difficulty date: September 27, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N8798Q
- Make and model: Boeing 737-8
- Aircraft serial: 67786
- Aircraft time: 8,396 hours, 4,096 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Elec Jack
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

ON ROTATION VHF FEEDBACK/ SQUEAL ON BOTH 1 AND 2 RADIOS. B F/D AND AUTOPILOT DISCONNECTED AND WOULD NOT RE-ESTABLISH.  REMOVED TIP FROM HEADSET CORD FOUND IN EXTERNAL POWER PANEL FLIGHT INTERPHONE JACK. OPS TEST OF VHF COMM PER AMM 23-12-00 ALL CHECKS NORMAL WITH NO STATIC OR FEEDBACK. PERFORMED DFCS/FLT DIRECTOR BITE PER AMM 22-11-00. ALL TESTS PASSED WITH NO FAULTS. A/C OKAY FOR SERVICE.
